# SDR DHL98724001

- Difficulty date: March 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Torn
- Location: Rt Te Midflap
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRFRAME VIBRATES NOTICED DURING CLIMBOUT MAKING TURNS TO THE LEFT AND RIGHT.  CHECKED ALL FLT CONTROLS VISUALLY AND OPERATIONALLY, CHECKED FLAP ROLLER CLEARANCE.  FOUND MISSING  UPPER SKIN ON RT MIDFLAP TRAILING EDGE 20 X 3.  INSTALLED INTERM REPAIR PER NR 98DHL1.21RO-1  ENGINEERING DATA.
